Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A spectral sequence for Khovanov homology with an application to $(3,q)$–torus links

Paul Turner

Algebraic & Geometric Topology 8 (2008) 869–884
Abstract

We extend the skein exact sequence of Khovanov homology to a spectral sequence which converges to Khovanov homology. We apply this to calculate the rational Khovanov homology of three-stranded torus links.

Keywords
Khovanov homology, spectral sequence, torus link, torus knot
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57M27, 55T99
References
Publication
Received: 6 November 2007
Accepted: 5 March 2008
Published: 2 June 2008
Authors
Paul Turner
Maxwell Institute for Mathematical Sciences
Heriot-Watt University
Edinburgh EH14 4AS
Scotland
United Kingdom